Author Index

A

  • Abbasi, Behzad Continuous time portfolio optimization [Volume 6, Issue 2, 2015, Pages 103-112]
  • Abdellaoui, M.A. New existence results for a coupled system of nonlinear differential equations of arbitrary order [Volume 6, Issue 2, 2015, Pages 65-75]
  • Ahmad Shah, Firdous A characterization of multiwavelet packets on general lattices [Volume 6, Issue 1, 2015, Pages 69-84]
  • Amouei Arani, F. Statistical uniform convergence in $2$-normed spaces [Volume 6, Issue 1, 2015, Pages 44-52]
  • Analoei, E. On existence and uniqueness of solutions of a nonlinear Volterra-Fredholm integral equation [Volume 6, Issue 1, 2015, Pages 62-68]
  • Athanasopoulou, L. Polarization constant $mathcal{K}(n,X)=1$ for entire functions of exponential type [Volume 6, Issue 2, 2015, Pages 35-45]

B

  • Bahiraei, Alireza Continuous time portfolio optimization [Volume 6, Issue 2, 2015, Pages 103-112]
  • Bao, B. Fixed point theorems on generalized $c$-distance in ordered cone $b$-metric spaces [Volume 6, Issue 1, 2015, Pages 9-22]
  • Bedjaoui, N. New existence results for a coupled system of nonlinear differential equations of arbitrary order [Volume 6, Issue 2, 2015, Pages 65-75]
  • Benbachir, Maamar Existence and uniqueness results for a nonlinear differential equations of arbitrary order [Volume 6, Issue 2, 2015, Pages 77-92]
  • Bhattacharyya, Sarmila Relative orders and slowly changing functions oriented growth analysis of composite entire functions [Volume 6, Issue 2, 2015, Pages 113-126]
  • Biswas, Tanmay Relative orders and slowly changing functions oriented growth analysis of composite entire functions [Volume 6, Issue 2, 2015, Pages 113-126]

C

  • Cojbasic Rajic, V. Fixed point theorems on generalized $c$-distance in ordered cone $b$-metric spaces [Volume 6, Issue 1, 2015, Pages 9-22]

D

  • DAHMANI, Zoubir New existence results for a coupled system of nonlinear differential equations of arbitrary order [Volume 6, Issue 2, 2015, Pages 65-75]
  • Datta, Sanjib Kumar Relative orders and slowly changing functions oriented growth analysis of composite entire functions [Volume 6, Issue 2, 2015, Pages 113-126]
  • Dhage, Bapurao C. Random differential inequalities and comparison principles for nonlinear hybrid random differential equations [Volume 6, Issue 2, 2015, Pages 1-19]
  • Domiri Ganji, Davood An assessment of a semi analytical AG method for solving two-dimension nonlinear viscous flow [Volume 6, Issue 2, 2015, Pages 47-64]
  • Dragomir, S. S. An inequality related to $eta$-convex functions (II) [Volume 6, Issue 2, 2015, Pages 27-33]

E

  • Eshaghi, M. Statistical uniform convergence in $2$-normed spaces [Volume 6, Issue 1, 2015, Pages 44-52]
  • Eshaghi, Madjid An inequality related to $eta$-convex functions (II) [Volume 6, Issue 2, 2015, Pages 27-33]

H

  • Hamzah, Nor Aishah Continuous time portfolio optimization [Volume 6, Issue 2, 2015, Pages 103-112]
  • H. Mirgolbabaee, H. An assessment of a semi analytical AG method for solving two-dimension nonlinear viscous flow [Volume 6, Issue 2, 2015, Pages 47-64]
  • Houas, Mohamed Existence and uniqueness results for a nonlinear differential equations of arbitrary order [Volume 6, Issue 2, 2015, Pages 77-92]

J

  • Javadian, Abbas Approximately $n$-order linear differential equations [Volume 6, Issue 1, 2015, Pages 135-139]

K

  • Kabbaj, Samir On Hilbert Golab-Schinzel type functional equation [Volume 6, Issue 2, 2015, Pages 149-159]
  • Kadelburg, Zoran Remarks on some recent M. Borcut's results in partially ordered metric spaces [Volume 6, Issue 1, 2015, Pages 96-104]
  • Karimi, Zohreh Non-linear Bayesian prediction of generalized order statistics for liftime models [Volume 6, Issue 1, 2015, Pages 153-162]
  • Kazemi, Ramin Probabilistic analysis of the asymmetric digital search trees [Volume 6, Issue 2, 2015, Pages 161-173]
  • Kazemzadeh, J. Orthogonal stability of mixed type additive and cubic functional equations [Volume 6, Issue 1, 2015, Pages 35-43]
  • Kim, Sang Og Quadratic $rho$-functional inequalities in $beta$-homogeneous normed spaces [Volume 6, Issue 2, 2015, Pages 21-26]
  • Kumar, Dinesh Wavelet collocation solution of non-linear Fin problem with temperature dependent thermal conductivity and heat transfer coefficient [Volume 6, Issue 1, 2015, Pages 105-118]
  • Kumar Mohanta, Sushanta Coupled coincidence point theorems for maps under a new invariant set in ordered cone metric spaces [Volume 6, Issue 1, 2015, Pages 140-152]

L

  • Ledari, S. Tahernejad An assessment of a semi analytical AG method for solving two-dimension nonlinear viscous flow [Volume 6, Issue 2, 2015, Pages 47-64]
  • Lee, Jung Rye Quadratic $rho$-functional inequalities in $beta$-homogeneous normed spaces [Volume 6, Issue 2, 2015, Pages 21-26]

M

  • Madadi, Mohsen Non-linear Bayesian prediction of generalized order statistics for liftime models [Volume 6, Issue 1, 2015, Pages 153-162]
  • Maitra, Rima Coupled coincidence point theorems for maps under a new invariant set in ordered cone metric spaces [Volume 6, Issue 1, 2015, Pages 140-152]
  • Manro, Saurav A common fixed point theorem for weakly compatible maps satisfying common property (E:A:) and implicit relation in intuitionistic fuzzy metric spaces [Volume 6, Issue 1, 2015, Pages 1-8]
  • Matiadou, N.L. Global existence‎, ‎stability results and compact invariant sets‎ ‎for a quasilinear nonlocal wave equation on $mathbb{R}^{N}$ [Volume 6, Issue 1, 2015, Pages 85-95]
  • Metkar, Ram G. Random differential inequalities and comparison principles for nonlinear hybrid random differential equations [Volume 6, Issue 2, 2015, Pages 1-19]
  • Mohammadi Anjedani, M. On existence and uniqueness of solutions of a nonlinear Volterra-Fredholm integral equation [Volume 6, Issue 1, 2015, Pages 62-68]
  • Moradi, S. On existence and uniqueness of solutions of a nonlinear Volterra-Fredholm integral equation [Volume 6, Issue 1, 2015, Pages 62-68]

N

  • Nasertayoob, P. Periodic solution for a delay nonlinear population equation with feedback control and periodic external source [Volume 6, Issue 1, 2015, Pages 53-61]
  • N Rai, K. Wavelet collocation solution of non-linear Fin problem with temperature dependent thermal conductivity and heat transfer coefficient [Volume 6, Issue 1, 2015, Pages 105-118]

O

  • Omidi, Farahnaz Continuous time portfolio optimization [Volume 6, Issue 2, 2015, Pages 103-112]
  • Ostadbashi, S. Orthogonal stability of mixed type additive and cubic functional equations [Volume 6, Issue 1, 2015, Pages 35-43]

P

  • Papadopoulos, P. Global existence‎, ‎stability results and compact invariant sets‎ ‎for a quasilinear nonlocal wave equation on $mathbb{R}^{N}$ [Volume 6, Issue 1, 2015, Pages 85-95]
  • Papadopoulos, P. Polarization constant $mathcal{K}(n,X)=1$ for entire functions of exponential type [Volume 6, Issue 2, 2015, Pages 35-45]
  • Pappas, A. Global existence‎, ‎stability results and compact invariant sets‎ ‎for a quasilinear nonlocal wave equation on $mathbb{R}^{N}$ [Volume 6, Issue 1, 2015, Pages 85-95]
  • Pappas, A. Polarization constant $mathcal{K}(n,X)=1$ for entire functions of exponential type [Volume 6, Issue 2, 2015, Pages 35-45]
  • Park, Choonkil Quadratic $rho$-functional inequalities in $beta$-homogeneous normed spaces [Volume 6, Issue 2, 2015, Pages 21-26]

R

  • Rabbani, Mohsen Modified homotopy method to solve non-linear integral equations [Volume 6, Issue 2, 2015, Pages 133-136]
  • Radenovic, Stojan Remarks on some recent M. Borcut's results in partially ordered metric spaces [Volume 6, Issue 1, 2015, Pages 96-104]
  • Rahrovi, Samira Subordination and Superordination Properties for Convolution Operator [Volume 6, Issue 2, 2015, Pages 137-147]
  • Ramezani, Maryam Orthogonal metric space and convex contractions [Volume 6, Issue 2, 2015, Pages 127-132]
  • Rezapour, Mohsen Non-linear Bayesian prediction of generalized order statistics for liftime models [Volume 6, Issue 1, 2015, Pages 153-162]
  • Rostamian Delavar, Mohsen An inequality related to $eta$-convex functions (II) [Volume 6, Issue 2, 2015, Pages 27-33]

S

  • Sharma, Patanjali Simulation and perturbation analysis of escape oscillator [Volume 6, Issue 2, 2015, Pages 93-101]
  • Shi, L. Fixed point theorems on generalized $c$-distance in ordered cone $b$-metric spaces [Volume 6, Issue 1, 2015, Pages 9-22]
  • Shin, Dong Yun Quadratic $rho$-functional inequalities in $beta$-homogeneous normed spaces [Volume 6, Issue 2, 2015, Pages 21-26]
  • Singh, Surjan Wavelet collocation solution of non-linear Fin problem with temperature dependent thermal conductivity and heat transfer coefficient [Volume 6, Issue 1, 2015, Pages 105-118]

T

  • Tial, Mohamed On Hilbert Golab-Schinzel type functional equation [Volume 6, Issue 2, 2015, Pages 149-159]

V

  • Vaezpour, S. M. Periodic solution for a delay nonlinear population equation with feedback control and periodic external source [Volume 6, Issue 1, 2015, Pages 53-61]
  • Vahidi-asl, Mohammad Qasem Probabilistic analysis of the asymmetric digital search trees [Volume 6, Issue 2, 2015, Pages 161-173]
  • Vyridis, Panayotis Free and constrained equilibrium states in a variational problem on a surface [Volume 6, Issue 1, 2015, Pages 119-134]

X

  • Xu, S. Fixed point theorems on generalized $c$-distance in ordered cone $b$-metric spaces [Volume 6, Issue 1, 2015, Pages 9-22]

Y

  • Yaakub, Abdul Hadi Continuous time portfolio optimization [Volume 6, Issue 2, 2015, Pages 103-112]

Z

  • Zabandan, G. Bernstein's polynomials for convex functions and related results [Volume 6, Issue 1, 2015, Pages 23-34]
  • Zeglami, Driss On Hilbert Golab-Schinzel type functional equation [Volume 6, Issue 2, 2015, Pages 149-159]